# SDR AUS20031322

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 414
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Part number: 5721319
- Condition: Sticking
- Location: Actuator
- Component: Actuator, Cessna
- Component part number: 99101363
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR FAULTY.  INVESTIGATION FOUND CHROME CHIPPING AWAY FROM THE EDGE OF THE LOCK GROOVE CAUSING THE LOCK RETAINING RING TO STICK.
